MathSciNet Relay Station
MathSciNet bibliographic data
MR1111806 (92h:94014a) 94A29 (68Q30)
Barron, Andrew R.; Cover, Thomas M. Minimum complexity density estimation. IEEE Trans. Inform. Theory 37 (1991), no. 4, 1034–1054.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement